The asymptotic method for thin-wire multielement antennas


  • Tatiana V. Mitrofanova Federal State Unitary Enterprise "NPP Polyot", Nizhny Novgorod, Russian Federation
  • Valeriy V. Petrov Federal State Unitary Enterprise "NPP Polyot", Nizhny Novgorod, Russian Federation



antenna, thin wire approximation, quasisingularity, regularization, large constant parameter, asymptotic expansion


The asymptotic method of the electrodynamic analysis of multielement thin-wire antennas is provided. The results are presented of the calculation of the input impedance of an antenna applying the asymptotic method and the method of the numerical solution of integral equations.


Buzov, A.L.; Judin, V.V. The modern methods of electrodynamic analysis of wire antennas. Problems, solving, delusions. Antennas, 2003, No. 1 (68), p. 8.

Hallen, E. Theoretical investigations into the transmitting and receiving qualities of antennas. Nova Acta Regional Soc. Sci. Upps., 1938, Ser. IV, Vol. 11, No. 4, p. 1.

Gray, M.C. A modification of Hallen’s solution of the antenna problem. J. Appl. Phys., 1944, Vol. 15, No. 1, p. 61.

King, R.W.P. The theory of linear antennas. Cambridge, Massachusetts, 1956.

Dokuchayev, V.P.; Mitrofanova, T.V. An input impedance of the thin symmetric vibrator in a wide frequency band. Tekhnika Sredstv Svyazi, Ser. TRS, 1991, No. 2, p. 61.

Mitrofanova, T.V. An iterative computational method of current distribution in a piecewise-linear wire antenna. Tekhnika Sredstv Svyazi, Ser. TRS, 1989, No. 2, p. 113.

Mitrofanova, T.V. An asymptotic solution of a problem of calculation of a piecewise-linear antenna with lumped loading. Izv. VUZ. Radioelektronika, 1991, Vol. 34, No. 11, p. 100-101.